FAMILIES OF ELLIPTIC FUNCTIONS AND UNIFORMIZATION OF COMPLEX TORI WITH A UNIQUE POINT OVER INFINITY
Journal Title: Проблемы анализа-Issues of Analysis - Year 2018, Vol 7, Issue 2
Abstract
We investigate the problem of describing a one-parametric family of elliptic functions which uniformizes a given family of ramified coverings of the Riemann sphere with maximal possible ramification over infinity. We find a PDE for the family of functions and use it to deduce a system of ODEs for their critical points.
Authors and Affiliations
S. R. Nasyrov
Harmonic mappings onto R-convex domains
The plane domain D is called R-convex if D contains each compact set bounded by two shortest sub-arcs of the radius R with endpoints w1, w2 ∈ D, |w1−w2| <= 2R. In this paper, we prove the conditions of R-convexity for im...
ON SOME CLASSES OF HARMONIC FUNCTIONS WITH CONDITIONS IMPOSED ON COEFFICIENTS AND THEIR ARGUMENTS
In this paper we consider a few classes of functions f harmonic in the unit disc ∆ of the form f = h+ \overline{g}, where h, g are suitably normalized functions holomorphic in ∆. Our special attention is drawn to some cl...
РАСПРЕДЕЛЕНИЕ ЗНАЧЕНИЙ ОБОБЩЕННОЙ ФУНКЦИИ ДЕЛИТЕЛЕЙ В КЛАССАХ ВЫЧЕТОВ ПО РАСТУЩЕМУ МОДУЛЮ
В работе устанавливается асимптотическая формула с остаточным членом для распределения значений обобщенной функции делителей в классах вычетов по растущему модулю.
The relative Renyi dimensions
В работе вводятся понятия относительных размерностей Реньи для покрытий, упаковок и разбиений, а так же устанавливаются некоторые связи между ними.
REGULARITY AND SENSITIVITY FOR MCKEAN-VLASOV TYPE SPDEs GENERATED BY STABLE-LIKE PROCESSES
In this paper we study the sensitivity of nonlinear stochastic differential equations of McKean–Vlasov type generated by stable-like processes. By using the method of stochastic characteristics, we transfer these equatio...